# SDR AALA201708119022

- Difficulty date: August 10, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N953NN
- Make and model: Boeing 737823
- Aircraft serial: 33328
- Aircraft time: 10,690 hours, 3,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT SIGN IS MISSING AT 1R.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY PER AMM 33-51-01 CKS OK AT 1R DOOR.
